Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

History of hysterectomy. Abdominal cramps, black stain in underwear. Normal?

Hi, this is an embarrassing question for me to ask but I have no insurance and kinda worried, I had a hysterectomey 12 yrs ago, across my bikini line, had my cervix , right ovary and uterus taken out due to tumors, last year I had a black stain in my underwear, ordorless and clear when I wipe for around 2 weeks then stopped, the past 3 weeks I have little cramps in my adomen and the black stains are starting again, should I really be concerned about this or is this normal, I am 53 yrs old and the only other operation I have had is my gallbladder taken out 5 years ago?
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2014
Hello and welcome back,

I am Dr Madhuri a Consultant Obstetrician and Gynecologist and will be helping you with your queries.
It seems that you had a hysterectomy for some tumors. It would help a lot to have the details as to what the tumors were.

Some tumors are recurrent and may recur on the vagina. This may cause spotting. Other reasons for such spotting may be atrophic vaginitis which is the commonest cause in older women, tumors of vagina, vulva and sometimes blood from anus may stain the undergarments.

So I suggest that you see a doctor and get an examination and then further treatment can be directed towards the cause.
Hope this satisfies your query.
Thanks for using HCM.     
Feel free to ask any more questions that you may have.
Dr Madhuri Bagde
Consultant Obstetrician and Gynecologist
Answered: Tue, 5 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor